Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

September 12, 2016Okaloosa County, Florida

NWS Mobile, AL issued this special weather statement at Sep 12, 2016, 3:17 PM CDT for Okaloosa County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2016, 3:17 PM CDT (20:17 UTC)
Expired
Sep 12, 2016, 4:00 PM CDT
In force
43 min
Issued by
NWS Mobile, AL

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 8.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2016-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2016-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

565 
WWUS84 KMOB 122017
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON SEP 12 2016
 
ALZ060-FLZ205-206-122100-
COVINGTON AL-OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
317 PM CDT MON SEP 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN COVINGTON AND OKALOOSA COUNTIES UNTIL 400 PM
CDT...

AT 317 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF EGLIN AIR FORCE BASE TO NEAR
GENEVA...AND MOVING NORTHWEST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...NICEVILLE...OPP...VALPARAISO...FLORALA...BAKER...
LAUREL HILL...LOCKHART AND EGLIN AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3099 8639 3046 8639 3048 8632 3043 8635
      3064 8679 3077 8679 3142 8627 3136 8619
      3100 8619
TIME...MOT...LOC 2017Z 125DEG 24KT 3053 8636 3105 8595 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Sep 12, 12:00 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Sep 12, 12:00 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1200 PM CDT MON SEP 12 2016

.DISCUSSION...See updated information below.

&&

.UPDATE...Current package generally on track, with the exception
being over the northwestern third of the fa. Lingering thick cloud
cover from exiting rain has kept temps from rising as quick as the
forecast had originally advertised. This cloud cover has been
breaking up quite nicely in the late morning hours, so am expecting
heating to resume, with no significant adjustment to the highs for
the day expected. No package re-issuance planned at this point.

/16

&&

.AVIATION...
18Z issuance...General vfr cigs/visbys expected through the forecast
outside of shra/tsra expected to redevelop this afternoon. Some
localized fog development likely in localities that receive the
heavier rain this afternoon, but am expecting visbys to generally be
at or above mvfr levels.

/16

&&

.PREV DISCUSSION... /issued 620 AM CDT MON SEP 12 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...With a stationary frontal boundary draped across the
interior portions of the forecast area, considerable cloudiness
continues. Radar shows patchy -shra lifting northward mostly north
of the terminals. Shra in the vcty this morning forecast to begin
increasing in coverage into the afternoon, with potential of tsra
lowering cigs and vsby to mvfr categories. brief strong and varying
wind gusts in and near convection. /10

PREV DISCUSSION... /issued 406 AM CDT MON SEP 12 2016/

NEAR TERM /Now Through Monday night/...More pronounced reflection of
high level trof was noted at 300 MB in the streamline analysis over
the lower MS River Valley. From 500 to 850 MB, a shear zone embedded
in a weak geo-potential height field exists across the central Gulf
coast. At the surface, stationary frontal zone was draped from the
Carolinas, southwest to across central LA. This boundary is forecast
to become more diffuse thru the day, transitioning to a surface trof
axis. This boundary intersects a deep layer moist environment where
pwat analysis, from 1.8 to 2 inches, is around 120% of normal. Water
vapor imagery also shows a stream of moisture riding along the
frontal zone where considerable cloudiness exists from the southeast
back into LA. Considering the features aloft in combination with the
surface frontal boundary or trof axis serving as a focus for ascent
within the deeply moist airmass, scattered to potentially numerous
showers and storms are forecast to redevelop thru the course of the
day. Similar to Sunday, some of the storms could become locally
strong, producing brief strong wind gusts in excess of 40 mph,
frequent lightning activity and locally heavy rains. Temperatures are
a challenge. Will go with highs at a range from 87 to 91. If rains
get going earlier in the day and where respective, rain-cooled storm
outflow boundaries move across, highs may only make it into the lower
to mid 80s.

By tonight, a weak surface trof axis continues to meander over the
central portions of the forecast area. Will mention a chance of
showers and storms this evening, carrying over from any afternoon
activity. Chances projected to taper off thru the remainder of the
night. Overnight lows near 70 interior to mid 70s closer to the
coast. /10

SHORT TERM /Tuesday Through Wednesday night/...A weakly forced
environment remains over the forecast area through the short term
period with convection driven by subtle features. An upper level
weakness over the forecast area Tuesday morning retreats slowly
southward to be mainly over the north central Gulf through Tuesday
night while an upper ridge strengthens slightly over the remaining
southeastern states. A surface ridge will be located over the
southeast states on Tuesday, but will be weakened over the forecast
area with some indications of a surface reflection associated with
the upper level weakness. Have gone with chance pops for the forecast
area, but expect slightly less coverage well inland compared to
closer to the coast, where modest subsidence associated with the
upper ridge will have some impact over the interior area.

A poorly organized disturbance in the easterlies currently near the
Bahamas will weaken while advancing into the extreme southeast
states/extreme northeast Gulf on Wednesday. This feature brings
abundant deep layer moisture into this portion of the region, which
will mostly affect the eastern portion of the forecast area while the
upper level weakness continues to linger near the north central Gulf.
The upper ridging over the remainder of the southeast states weakens
slightly on Wednesday, but looks to produce modest subsidence
generally over the interior portion of the forecast area. The surface
ridge over the southeast states also weakens on Wednesday leaving
the forecast area in a continuing weakly forced environment. Have
continued to base pops on the moisture distribution/more favorable
convective environment, with chance pops for the southern portion of
the area along with the eastern portion, and slight chance pops
elsewhere. Highs on Tuesday will be in the lower 90s except for upper
80s at the coast. Highs on Wednesday will be mostly in the upper 80s,
except for mid 80s at the coast and lower 90s over southeast
Mississippi and interior extreme southwest Alabama. Lows will be in
the lower 70s except for mid 70s at the coast. /29

LONG TERM /Thursday Through Sunday/...A poorly defined upper level
weakness will be located on Thursday across the extreme southeast
states, then finally succumbs by Friday to broad upper ridging over
the extreme southeastern states and northeastern Gulf. An upper trof
meanwhile advances eastward into the Plains, then begins to move into
the Great Lakes region through the remainder of the period while broad
upper ridging remains over the extreme southeast states and northern
Gulf.  A surface ridge becomes better established over the southeast
states on Thursday and persists through Saturday while a surface low
well to the north brings a trailing front across the southern Plains.
The frontal boundary advances into the southeast states on Sunday,
but is expected to remain west of the forecast area. For Thursday
have gone with good chance pops over the coastal portions and eastern
portions where the best deep layer moisture will be present, with
chance pops elsewhere. Have continued with chance pops for the
remainder of the period as a persistent southerly flow, elevated deep
layer moisture and daytime heating should lead to scattered
convective development. Highs will be in the upper 80s/near 90 while
lows will be in the lower 70s except for mid 70s at the coast. /29

MARINE...A weak, stationary frontal boundary over the land zones is
forecast to become more diffuse thru the course of the day,
transitioning to a weak pressure trof which remains in place thru
tonight. A surface ridge of high pressure becomes established over
the Mid-Atlantic and southeast Tuesday thru Friday. On the southern
periphery of this high, a weak easterly wave slips westward across
the FL Peninsula into the eastern Gulf Tue and Wed, dampening out as
it continues west on Thu. A predominant east to southeast fetch is
forecast thru the middle of the week with a gradual build in seas.
Winds, waves and seas locally higher in and near isolated to scattered
showers and storms. /10

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Sep 12, 5:09 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
509 AM CDT MON SEP 12 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
509 AM CDT MON SEP 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY DRAPED OVER THE INTERIOR WEAKENS INTO A
PRESSURE TROUGH LATER TODAY INTO TONIGHT. WITH THE BOUNDARY SERVING AS
A FOCUS FOR LIFT WITHIN A DEEPLY MOIST ENVIRONMENT...SCATTERED TO
POTENTIALLY NUMEROUS SHOWERS AND STORMS IS EXPECTED TODAY. SOME OF
THE STORMS COULD BE STRONG AT TIMES...WITH BRIEF STRONG WIND GUSTS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS BEING
THE MAIN IMPACTS. ALTHOUGH A FEW OF THE STRONGER STORMS COULD
INTENSIFY BRIEFLY TO SEVERE LEVELS...THE THREAT OF WIDESPREAD SEVERE
WEATHER IS MINIMAL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE OF STORMS WILL CONTINUE INTO THE OUTLOOK. SOME OF THE
STORMS COULD BE STRONG AT TIMES...WITH BRIEF STRONG WIND GUSTS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS BEING
THE MAIN IMPACTS. THE THREAT OF WIDESPREAD SEVERE WEATHER REMAINS
MINIMAL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-131200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
509 AM CDT MON SEP 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR ISOLATED TO
SCATTERED STORMS. FREQUENT LIGHTNING ACTIVITY WILL ALSO BE A THREAT
IN ANY OF THE STRONGER MARINE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR ISOLATED TO
SCATTERED STORMS DURING THE OUTLOOK. FREQUENT LIGHTNING ACTIVITY
WILL ALSO BE A THREAT IN ANY OF THE STRONGER MARINE STORMS.

In the hours before

Special weather statement, Sep 12, 1:34 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
134 PM CDT MON SEP 12 2016

ALZ262-264-266-121930-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
134 PM CDT MON SEP 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BALDWIN COUNTY UNTIL 230 PM CDT...

AT 134 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POINT CLEAR TO NEAR SUMMERDALE...AND MOVING NORTH
AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...SPANISH FORT...ROBERTSDALE...POINT CLEAR...
LOXLEY...STAPLETON...SUMMERDALE AND SILVERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3065 8804 3070 8804 3067 8803 3068 8802
      3069 8803 3071 8802 3071 8800 3072 8800
      3073 8795 3083 8761 3046 8761 3035 8795
TIME...MOT...LOC 1834Z 166DEG 10KT 3046 8796 3052 8766
Special weather statement, Sep 12, 1:42 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
142 PM CDT MON SEP 12 2016

FLZ205-121930-
OKALOOSA INLAND FL-
142 PM CDT MON SEP 12 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN OKALOOSA COUNTY UNTIL 230 PM CDT...

AT 142 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CRESTVIEW...
MOVING NORTHWEST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND LAUREL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3065 8652 3089 8669 3099 8641 3091 8639
      3070 8639
TIME...MOT...LOC 1842Z 155DEG 11KT 3076 8647
Special weather statement, Sep 12, 2:10 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CDT MON SEP 12 2016

FLZ203-204-122000-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
210 PM CDT MON SEP 12 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL SANTA ROSA COUNTY UNTIL 300 PM CDT...

AT 209 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR BAGDAD...
MOVING NORTH AT 5 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILTON...BAGDAD...POINT BAKER AND ROEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3054 8682 3049 8700 3068 8715 3079 8687
TIME...MOT...LOC 1909Z 161DEG 6KT 3057 8696
Special weather statement, Sep 12, 2:11 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
211 PM CDT MON SEP 12 2016

FLZ205-122000-
OKALOOSA INLAND FL-
211 PM CDT MON SEP 12 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA COUNTY UNTIL 300 PM CDT...

AT 211 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CRESTVIEW...
MOVING NORTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3064 8648 3052 8672 3076 8679 3078 8679
      3089 8652
TIME...MOT...LOC 1911Z 158DEG 8KT 3069 8661
Special weather statement, Sep 12, 2:46 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CDT MON SEP 12 2016

ALZ261-263-122030-
MOBILE INLAND AL-MOBILE CENTRAL AL-
246 PM CDT MON SEP 12 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL MOBILE COUNTY UNTIL 330 PM CDT...

AT 245 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR MOBILE
REGIONAL AIRPORT...OR NEAR MIDTOWN MOBILE...MOVING NORTHWEST AT 10
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHUNCHULA...SEMMES...WILMER AND MOBILE REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3078 8842 3081 8842 3095 8816 3071 8810
      3063 8828
TIME...MOT...LOC 1945Z 152DEG 7KT 3074 8820
Special weather statement, Sep 12, 3:17 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON SEP 12 2016

ALZ060-FLZ205-206-122100-
COVINGTON AL-OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
317 PM CDT MON SEP 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN COVINGTON AND OKALOOSA COUNTIES UNTIL 400 PM
CDT...

AT 317 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF EGLIN AIR FORCE BASE TO NEAR
GENEVA...AND MOVING NORTHWEST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...NICEVILLE...OPP...VALPARAISO...FLORALA...BAKER...
LAUREL HILL...LOCKHART AND EGLIN AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3099 8639 3046 8639 3048 8632 3043 8635
      3064 8679 3077 8679 3142 8627 3136 8619
      3100 8619
TIME...MOT...LOC 2017Z 125DEG 24KT 3053 8636 3105 8595

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 7:43 PM CDTSpecial Weather StatementMOBEscambia47 min
Sep 11, 7:56 PM CDTSevere Thunderstorm WarningMOBEscambia33 min
Sep 12, 1:32 PM CDTSpecial Marine WarningMOB58 min
Sep 12, 1:34 PM CDTSpecial Weather StatementMOBBaldwin56 min
Sep 12, 2:24 PM CDTSpecial Marine WarningMOB36 min
Sep 12, 2:46 PM CDTSpecial Weather StatementMOBMobile44 min
Sep 12, 3:45 PM CDTSpecial Weather StatementMOBButler45 min
Sep 12, 4:20 PM CDTSpecial Weather StatementMOBConecuh40 min
Sep 12, 4:37 PM CDTSpecial Weather StatementMOBEscambia23 min
Sep 12, 1:42 PM CDTSpecial Weather StatementMOBOkaloosa48 min
Sep 12, 2:10 PM CDTSpecial Weather StatementMOBSanta Rosa50 min
Sep 12, 2:11 PM CDTSpecial Weather StatementMOBOkaloosa49 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.